# SDR SWAA2023072581460

- Difficulty date: July 23, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 56,231 hours, 33,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LAMP ABOVE RH SEATS 3 AND 6. EMERGENCY AREA LIGHTS INOP<[01] R/R R/H EMERGENCY LIGHT BATTERY PACK IN FWD GALLEY IRW AMM 33-51-06 OPS CHECK GOOD.
